# SDR 2001UALA01140

- Difficulty date: June 23, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 35,124 hours, 24,282 cycles
- Engine: Ge CFM56*
- Engine time: 38,207 hours, 22,528 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN IN-FLIGHT DUE TO LOW OIL PRESSURE INDICATION.  *S/D*  FOUND CRACKED 90 DEGREE ELBOW FITTING ON THE OIL PRESSURE LINE FROM THE OIL PRESSURE TRANSMITTER TO THE TRANSFER GEARBOX.  THE FITTING WAS REPLACED.
